# SDR SWAA2022111666358

- Difficulty date: October 31, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,664 hours, 14,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR SUPPORT CRACKED AT STA 540; RBL1 (MARKED) / [01] STA. 540 LBL 1 FLOORBOARD PANEL HOLES LOCATED PER SRM 51-40-02.
